Jump to content

Dove

Bulletin Board User
  • Content Count

    2
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks Taurean for your reply. I have little anxiety these days. The sertraline seems to numb it out. I'm sure it's the sertraline that is causing the side effects. Just wondering if anyone else experiences the low energy and feeling of sedation on sertraline.
  2. Hello all, I was wondering if anyone else experiences tiredness/lack of energy and a muzzy head or not being able to multitask very well while on sertraline. I've been taking it for a good few months now so I know it's not just initial side effects and I am on the lowest dosage of 25 mg. I used to take this when I was younger and it didn't have this side effect. GP has done blood tests but everything else appears normal so it looks like it's the sertraline that's causing the tiredness. Also hair loss. Citalopram had the same effect.
×
×
  • Create New...